Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Skin peeling around eyes, arms, legs, rashes, itching, scaling. Treatment?

Hello Doctor, for some time now my skin has been peeling. It has happened repeatedly- it will peel in small powder-like flakes around the eyes, on both arms and legs. It had started like tiny rash-like eruptionssome weeks ago when I consumed a drink of Squadron. I had then visited a pharmacist who gave me some drugs which I took. Thereafter the skin began to peel and scale. When it peels and new skin comes, it will start again. I don t know what causes it- if it is the effect of that first set of drugs or the later ones I was administered. It is also itchy when it is scaling or peeling. Please, HELP!
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi i think u might have used calamine lotion over the face when there was rash which would have caused dryness of face causing peeling of the skin.application of moisteriser daily twice over the face along with vitamin e and use if moisterising soap can cure it.use antibiotic and atarax 25 mg to stop infection and itching respectively
Answered: Sat, 21 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor